Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had convulsions, brain infarction, mild paralysis, on antiseizure medications, giving thiosinaminum, had grand mal. Advice?

Hi Doctor, my brother had a motor vehicle accident in 2003, he had convulsions on the same day. He had 2 infarcts in his brain . He has mild paralysis on his left side with a drag to his left leg. In 2004, he had convulsions and was put on antiseizure medications Gardenal and Sodium valporate. it was increased in 2005 as he had an other attack. After that he has had no problems. The drag in his left leg has increased lately and he has been undergoing accupuncture and PT. The physiotherapist gave him thiosinaminum 4x last week. Yesterday night he had a grand mal. Please advise
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
You need to take your brother to a neurologist and have a regular follow up. I hope he has not missed any of his medications. He might require another CT of his head.
Thank you.
Answered: Sat, 24 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor